# SDR VQI2014F00035

- Difficulty date: November 17, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 27,282 hours, 8,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, REPORTED LOSS OF GREEN SYSTEM HYDRAULIC FLUID.  MAINTENANCE DISCOVERED A MLG DOOR ACTUATOR HOSE ON THE LT SIDE LEAKING.  R & R IAW AMM 32-31-39-401, NO LEAKS NOTED AFTERWARD, ALL OPS CHECKS NORMAL AND THE ACFT WAS PLACED BACK INTO SERVICE AT 1814Z AFTER A TOTAL DELAY OF 3:31.
